COVID vaccine and side effects for fibromyalgia patients
- 90 views
- 0 support
- 7 comments
Morning all, I've had fibro for a while now and I had some severe side effects from the COVID vaccine. It's made me seriously wonder about my firbo and question getting the booster jab as it was frightening with the first two...
Has anyone else had side effects from the vaccine or gotten the booster dose?
Hello @MariaB, thank you for opening this discussion! Let me tag some other members who can possibly share their experiences.
Hi everyone, how are you today?
Have you received the COVID-19 vaccine? Which vaccine did you get? Did you have any side effects? Have or will you get the booster vaccine?
@Janineholland @Pebbles113 @MrsMelSerag78 @Mckkirby @Sue1912 @Darren77 @Lauren06 @Khanie @Tiger1924 @Chloe85 @Grisdale @Rwthi1 @Robatkins @Kjcherrybomb @TracyF15 @Adshel1985 @DeeHarry05 @Wordieboo
Feel free to share with us here!
See the signature
Courtney_J, Community Manager, Carenity UK
I had a bad reaction to the first Pfizer jab but not to the second - however thec drug I was on (interferon) for ET clashed with the covid jabs and together they turned my immune system in on me - consequently I've had weeks of joint pain hair loss and exhaustion - I've been taken off interferon and put back on chemo - however I'm very very anxious about the booster which is booked for 5 days time - has anyone else had this experience?
I have had all three. The booster I had in one arm then at the same time flu in the other. I would not recommend. I work got the NHS (healthcare) and they wanted to get us all done ASAP. Booster and flu were about 4 weeks ago. I felt super unwell but couldn’t point my finger on it. This was up and beyond my fibro and taking all my meds. The nurse said I should have told her that I had fibro and to tell in the future.
I had covid in mar/apr 2020. It’s terrible and that’s why me and my family are slowly having there’s.
Take care all ❤️
See the signature
Thanks for reading. Diagnosed in. April 2016.
I have had 3 jabs - the first 2 we’re Astravenica the first one made me feel unwell for a couple of days, the third Pfizer which caused tenderness and under the weather for a few days and also had the flu jab at the same t
I did go ahead and have the booster with only a achy arm as after effects this time- I was warned by a friend not to have flu jab at same time as she too was very unwell after having them together so I staggered mine - I'm slowly getting back on track now I'm off interferon and back on chemo but was diagnosed with tachycardia 3 weeks ago so now on beta blockers too - there seems to be no reason for it as ECG showed my heart was healthy and blood pressure perfect- cholesterol is also fine and I have no other things like thyroid problem or diabetes - so docs think it must be whatever was happening to my body that kicked it off- but my doc did say that being on Hydroxycarbamide for a number of years can sometimes damage the lungs so she's sending me for a chest xray - has anyone else who has been on it for years experienced damaged lungs?
Had Astravenca in March 4 weeks later ended up in hospital with servere ischemic colitis bled out, this came out of the blue & still under investigation...had a dead arm when admitted which cleared up when in hospital. Also prior to been admitted my hands spelt funny and generally unwell...never had issues with bowel & not having 2nd dose or booster due to this happening...Consultants & Doctors are still not sure so I'm not nearly dying & spending 8 days in hospital ....good job I don't socialise very often
Sorry to hear that it must have been frightening - my hands and joints swelled up after my 2nd dose along with extreme exhaustion and a fast heart rate (so was put on beta blockers) and I've now been diagnosed with Lupus - I've had no reaction from 3rd onen though and am feeling much better now - I'm walking and gardening again and have alot more energy- I understand your reluctance though as being very ill is frightening - I guess there's so much they don't know as Covid is still very much an unknown 'enemy ' - I do hope you continue to get better
Give your opinion
Members are also commenting on...
Articles to discover...
08/04/2022 | News
30/03/2022 | Testimonial
22/03/2022 | Nutrition
18/10/2018 | Advice
11/05/2018 | Advice
18/06/2021 | News
03/05/2019 | Testimonial